0
2013
Impact Factor

Jean-Marie Strelcyn

URA CNRS 1378 76821 Mont Saint Aignan Cedex, France
Departement de Mathematiques, Universite de Rouen

Publications:

Maciejewski A. J., Strelcyn J.
Non-integrability of the Generalized Halphen System
1996, vol. 1, no. 2, pp.  3-12
Abstract
A generalized of the well known Halphen system is considered. It is proved that this generalized system in odd dimension does not admit a non-constant rational first integral.
Citation: Maciejewski A. J., Strelcyn J.,  Non-integrability of the Generalized Halphen System, Regular and Chaotic Dynamics, 1996, vol. 1, no. 2, pp. 3-12
DOI:10.1070/RD1996v001n02ABEH000010

Back to the list